# SDR ARWA20030805

- Difficulty date: August 23, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 62,707 hours, 27,577 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 801813
- Condition: Unserviceable
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AVIONIC AIR, FWD AND MID LIGHT COMING ON IN FLIGHT.  AIRCRAFT GOING INTO GROUND MODE WITH AIRCRAFT DEPRESSURIZING.  FUEL DUMP, AND RETURN TO MIA FOR LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED LT AND RT GROUND. SAFETY SENSORS IAW CURRENT MFG. MANUAL CHAPTER 32.  OPERATIONAL CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
